# SDR AALA20160101001

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 44,934 hours, 21,900 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB THE ACFT DE-PRESSURIZED RESULTING IN A CABIN ALT WARNING & CABIN ALT CLIMBING ABOVE 10,000 FEET.  DURING DESCENT THE ACFT NOT ONLY PRESSURIZED TO BELOW SEA LEVEL.  MANUAL DE-PRESSURIZATION WAS USED TO DESCEND & DE-PRESSURIZE THE ACFT.  ACCOMPLISHED BITE OF BOTH CONTROLLERS & OPERATIONAL CHECK WITH NO DEFECTS FOUND.  OK FOR SERVICE IAW AMM 21-32-00-101.
